# SDR SWAA2023020290125

- Difficulty date: January 9, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N8519R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36910
- Aircraft time: 20,262 hours, 9,764 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY SHIELD HAS MULTIPLE AREAS AROUND NUT PLATE HOLES BS492 TO BS500A RBL24.5 WL156<[01] UPDATED MEASUREMENT TABLE FOR PICTURE OF CORROSION ATTACHED STEP 20;[02] EVALUATED CORROSION ON SHIELD BS 492-500A RBL 24.5 WL 156; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[03] VERIFIED CORRECTIVE ACTION 2 AND MEASUREMENT TABLE;[04] REMOVED DAMAGED FCB AFT SHIELD BS492 TO BS500A; RBL24.5; WL156 PER SRM 51-40-02-0G-0.;[05] LOCATED AND DRILLED FWD CARGO BAY SHIELD BS 492 TO BS 500A RBL 24.5 WL 156 IAW SRM 51-40-05-0G-0 AND DWG 143A0080. OK TO INSTALL;[06] INSTALLED FWD CARGO BAY SHIELD BS 492 TO BS 500A RBL 24.5 WL 156 IAW SRM 51-40-02-0G-0 AND DWG 143A0080.;[07] UPDATED PARTS REQUIREMENTS;[08] VERIFIED CORRECTIVE ACTION STEP 7. TASK CARD COMPLETE.
